# SDR RAAA99B1031

- Difficulty date: November 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831RV
- Make and model: Boeing 727-22C
- Aircraft serial: 19093
- System (JASC): 3510 · Crew Oxygen System
- Part: Pbe
- Part number: 4566M37B042NM
- Condition: Inflated
- Location: Cockpit
- Component: Essex
- Stage of operation: IN
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

COCKPIT PBE INDICATOR PIN PROTRUDING FROM CASE.  REPLACED PBE.
